# SDR AALA202202236421

- Difficulty date: February 22, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737*
- Aircraft serial: 30090
- Aircraft time: 60,384 hours, 25,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN RIGHT SIDE ROW 15 OVER-WING EXIT EMERGENCY EXIT LIGHT COVER MISSING. INSTALLED FORWARD RIGHT SEAT ROW 15 OVER-WING EXIT LIGHT COVER.
